sexologist-icon
Early periods
I had 2 contraceptive pills in a month in gap of 20 days... aftr taking 1st pill i got periods in 7 days and after taking 2nd time i got periods aftr 7 days but this time the color of blood is too dark like brown color... is there anything wrong??? do i need to do pregency test??
56 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Hi good afternoon Thnxs for your question Don't worry about it Pill u took contain hormones. Thats why period will be irregular. Just wait for next period. And if period prolonged than do urinary pregnancy test with morning urine sample. Thnxs
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced sexologist online and get your health questions answered in just 5 minutes.

+109
Chat with a sexologist
Online now
If you missed your period then test for it but such hormonal imbalance happen coz of i pill... Shift for regular basis contraception for that take proper gynac advise
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.